Daghestan Electronic Mathematical Reports: Issue 6 (2016)
Asymptotic stability of a linear impulse system of Itô differential equations with linear delays
Pages: 61 - 82
Questions are investigated asymptotic $p$ - stability ($ 2 \le p < \infty$) trivial solutions of rather initial data for the linear uniform pulse system of the differential equations of Ito with the linear delays. Research is conducted by method auxiliary or model equations. Sufficient stability conditions are received in terms of parameters of the studied system.
stability of decisions, differential Ito's equations with pulse influences, linear delays.
To issue content
Download full text